Bulletin of the American Mathematical Society

Thermodynamics and relativity

R. C. Tolman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 39, Number 2 (1933), 49-74.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183496498

Mathematical Reviews number (MathSciNet)
MR1562556

Zentralblatt MATH identifier
0006.23102

Citation

Tolman, R. C. Thermodynamics and relativity. Bull. Amer. Math. Soc. 39 (1933), no. 2, 49--74. https://projecteuclid.org/euclid.bams/1183496498


Export citation